# SDR F3LA2011100700682

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 27,036 hours, 13,225 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT LOST PARTIAL GREEN SYS HYD FLUID IN FLIGHT.  UPON ARRIVAL, ON-CALL MX IDENTIFIED A HYD LINE IN THE PYLON RUPTURED.  TUBE WAS CHANGED.  LEAK CHECK GOOD.
